Can antibiotics make acid taste/level higher?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nara
Regular Member


Date Joined Feb 2014
Total Posts : 47
   Posted 3/8/2014 10:14 PM (GMT -6)   
Hi there
i am on hPAC 10 days treating HPylori. I noticed that 4-5 days into treatment i got more saliva and acidic taste in my mouth. Can this be effect on aggressive antibiotic treatment? I wake up every morning with the mouth full of acid. I am about to finish the course. Not sure if the acid reflux gone away... i still feel tightness in my chest, sore throat and a lot of saliva and acidic taste. I guess the next step is to verify that HPylori is clear and then decide to stay or come off PPI?
Thanks for your opinions on advance
K

Wendy Workout
Regular Member


Date Joined Mar 2014
Total Posts : 173
   Posted 3/14/2014 9:57 PM (GMT -6)   
I have not been on that drug but other antibiotics played havoc on my heartburn. I would wake choking on acid coming up in my sleep. I had an awful taste in my mouth day and night. Meds can increase your GERD symptoms yes.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 26, 2018 3:10 PM (GMT -6)
There are a total of 2,956,021 posts in 324,284 threads.
View Active Threads


Who's Online
This forum has 162264 registered members. Please welcome our newest member, Erin911.
367 Guest(s), 12 Registered Member(s) are currently online.  Details
goshawk, FATPRO, borrelioburgdorferii, mattamx, Dahlias, astroman, peterusa, Girlie, WalkingbyFaith, Jerry_Delaware, Livingforhope, Crazyick